# SDR V0XD2022111003

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 45610
- Aircraft time: 39,372 hours, 31,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SILL FR 20 BY SERVICE DOOR ;   REMOVED, FABRICATED, AND INSTALLED REPAIR DOUBLER ANGLE IAW EMB 145 SRM 51-40-02, EMB 145 SRM 53-21-10 FIG 204 SHTR 1
